Please use this identifier to cite or link to this item:
Title: Are Trade Deficits Self Correcting? The Case of Australia
Contributor(s): Wijeweera, A (author)
Publication Date: 2005
Handle Link:
Publication Type: Journal Article
Source of Publication: The Empirical Economics Letters, 4(6), p. 353-360
Publisher: University of Rajshahi
Place of Publication: Bangladesh, India
ISSN: 1681-8997
Field of Research (FOR): 140305 Time-Series Analysis
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Other Links:
Statistics to Oct 2018: Visitors: 179
Views: 181
Downloads: 0
Appears in Collections:Journal Article
UNE Business School

Files in This Item:
1 files
File SizeFormat 
Show full item record

Page view(s)

checked on Mar 3, 2019
Google Media

Google ScholarTM




Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.